# SDR JGVR20180515002

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 10,331 hours, 6,783 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERELY CORRODED FWD WEDGE PANEL OF THE RUDDER FAIRING ASSEMBLY. REPLACED PART WITH NEW P/N 6912670-5 PER SRM 51-20-01, 51-40-03, 51-40-04 AND SPM 20-40-20.
